skip to content
Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations Preview this item
ClosePreview this item
Checking...

Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations

Author: Donald G Babbitt; V S Varadarajan
Publisher: Providence, R.I., USA : American Mathematical Society, 1985.
Series: Memoirs of the American Mathematical Society, no. 325.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Babbitt, Donald G.
Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Donald G Babbitt; V S Varadarajan
ISBN: 9781470407384 1470407388
OCLC Number: 851086094
Notes: "May 1985, volume 55, number 325 (first of 2 numbers)."
Description: 1 online resource (iv, 147 pages).
Contents: 1. Introduction Nilpotent matrices over integral domains: Structure and deformation 2. The invariants $\ell _j$ 3. Local deformations of endomorphisms and modules over discrete valuation rings 4. Upper semicontinuity of $\underset {\tilde {}}{\ell }$. Structure of deformations with constant $\underset {\tilde {}}{\ell }$ 5. Admissible nilpotents and their transversal deformations Reduction theory of connections over integrally closed Noetherian domains 6. Generalities and preliminaries 7. Connections over Dedekind domains 8. The general case: reduction in the category of differential modules Reduction of connections over $\mathcal {O}_d$ 9. The main theorem for well-behaved connections over $\mathcal {O}_d$ 10. Reduction of regulated connections Appendix.
Series Title: Memoirs of the American Mathematical Society, no. 325.
Responsibility: Donald G. Babbitt and V.S. Varadarajan.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851086094> # Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations
    a schema:CreativeWork, schema:MediaObject, schema:Book ;
   library:oclcnum "851086094" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/4388975#Place/providence_r_i_usa> ; # Providence, R.I., USA
   schema:about <http://experiment.worldcat.org/entity/work/data/4388975#Topic/mathematics_pre_calculus> ; # MATHEMATICS--Pre-Calculus
   schema:about <http://id.worldcat.org/fast/1098024> ; # Rings (Algebra)
   schema:about <http://id.worldcat.org/fast/1012399> ; # Matrices
   schema:about <http://experiment.worldcat.org/entity/work/data/4388975#Topic/mathematics_essays> ; # MATHEMATICS--Essays
   schema:about <http://dewey.info/class/510/e19/> ;
   schema:about <http://id.worldcat.org/fast/1119502> ; # Singularities (Mathematics)
   schema:about <http://id.worldcat.org/fast/893468> ; # Differential equations, Linear
   schema:about <http://id.worldcat.org/fast/936129> ; # Functions, Meromorphic
   schema:about <http://experiment.worldcat.org/entity/work/data/4388975#Topic/mathematics_reference> ; # MATHEMATICS--Reference
   schema:bookFormat schema:EBook ;
   schema:contributor <http://viaf.org/viaf/92799095> ; # V. S. Varadarajan
   schema:creator <http://viaf.org/viaf/8456982> ; # Donald G. Babbitt
   schema:datePublished "1985" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/4388975> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isSimilarTo <http://worldcat.org/entity/work/data/4388975#CreativeWork/deformations_of_nilpotent_matrices_over_rings_and_reduction_of_analytic_families_of_meromorphic_differential_equations> ;
   schema:name "Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations"@en ;
   schema:productID "851086094" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851086094#PublicationEvent/providence_r_i_usa_american_mathematical_society_1985> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/4388975#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://dx.doi.org/10.1090/memo/0325> ;
   schema:url <http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&db=nlabk&AN=838391> ;
   schema:workExample <http://worldcat.org/isbn/9781470407384> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851086094> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/4388975#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/4388975#Place/providence_r_i_usa> # Providence, R.I., USA
    a schema:Place ;
   schema:name "Providence, R.I., USA" ;
    .

<http://experiment.worldcat.org/entity/work/data/4388975#Topic/mathematics_essays> # MATHEMATICS--Essays
    a schema:Intangible ;
   schema:name "MATHEMATICS--Essays"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/4388975#Topic/mathematics_pre_calculus> # MATHEMATICS--Pre-Calculus
    a schema:Intangible ;
   schema:name "MATHEMATICS--Pre-Calculus"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/4388975#Topic/mathematics_reference> # MATHEMATICS--Reference
    a schema:Intangible ;
   schema:name "MATHEMATICS--Reference"@en ;
    .

<http://id.worldcat.org/fast/1012399> # Matrices
    a schema:Intangible ;
   schema:name "Matrices"@en ;
    .

<http://id.worldcat.org/fast/1098024> # Rings (Algebra)
    a schema:Intangible ;
   schema:name "Rings (Algebra)"@en ;
    .

<http://id.worldcat.org/fast/1119502> # Singularities (Mathematics)
    a schema:Intangible ;
   schema:name "Singularities (Mathematics)"@en ;
    .

<http://id.worldcat.org/fast/893468> # Differential equations, Linear
    a schema:Intangible ;
   schema:name "Differential equations, Linear"@en ;
    .

<http://id.worldcat.org/fast/936129> # Functions, Meromorphic
    a schema:Intangible ;
   schema:name "Functions, Meromorphic"@en ;
    .

<http://viaf.org/viaf/8456982> # Donald G. Babbitt
    a schema:Person ;
   schema:familyName "Babbitt" ;
   schema:givenName "Donald G." ;
   schema:name "Donald G. Babbitt" ;
    .

<http://viaf.org/viaf/92799095> # V. S. Varadarajan
    a schema:Person ;
   schema:familyName "Varadarajan" ;
   schema:givenName "V. S." ;
   schema:name "V. S. Varadarajan" ;
    .

<http://worldcat.org/entity/work/data/4388975#CreativeWork/deformations_of_nilpotent_matrices_over_rings_and_reduction_of_analytic_families_of_meromorphic_differential_equations>
    a schema:CreativeWork ;
   rdfs:label "Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851086094> ; # Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations
    .

<http://worldcat.org/isbn/9781470407384>
    a schema:ProductModel ;
   schema:isbn "1470407388" ;
   schema:isbn "9781470407384" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851086094> ; # Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851086094> ; # Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/851086094>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/851086094> ; # Deformations of nilpotent matrices over rings and reduction of analytic families of meromorphic differential equations
   schema:dateModified "2018-03-10" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.